Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Urologist   »  

Frequent urination, pressure on penis, on antibiotics, not urinary infection. Causes ?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hi, about two weeks ago I started having the feeling of needing to wee more often, infact it was a sensation at the end of my penis and a general pressure. I went to the doctor and he gave me a course of antibiotics even though he was not 100% sure it was a UTI. The sensation is still there and it just feels like a constant pressure. When I do wee it passes for a short while. It is also eased if I change my seating position? I am a 43 year old male. I actually do not need to wee more and when I do it is normal, it just feels like a constant pressure?
Posted Fri, 13 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Rhea Chanda 8 minutes later

Thanks for the query.

An xray kub or an ultrasound kub needs to be done to rule renal stones.It may have symptoms like you have described.
There may be associated UTI also as seen in many cases.If thats normal then a prostrate problem should be looked for.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.

Above answer was peer-reviewed by
Follow-up: Frequent urination, pressure on penis, on antibiotics, not urinary infection. Causes ? 51 minutes later
Hi, meant to put in the original note (but hit the button too early), I have a feeling of getting hot every now and then but it passes pretty quickly, I also have a dull pain in my pelvic area. Again this seems to come and go?
Answered by Dr. Rhea Chanda 3 minutes later
Thanks for writing back.

With the history you provided this time will add up to the problem I suspected. I would first like to rule out pathology like a stone .Please do get the tests done as I have mentioned above.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor